MAUDE Adverse Event Report: BIO-DETEK INCORPORATED CPR-D PADZ ONE PIECE ELECTRODE PAD WITH REAL CPR

BIO-DETEK INCORPORATED CPR-D PADZ ONE PIECE ELECTRODE PAD WITH REAL CPR
Model Number 8900-0800-01
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), after removing the electrode pads, an abrasion was found on the patient's skin.Complainant indicated that the patient sustained burn marks.No information available to what degree the burns are.
 
Additional Manufacturer Narrative
This report was inadvertently submitted with the incorrect device and manufacturer information.Please reference medwatch number 1220908-2022-03880 with the correct device and manufacturer information.Evaluation results: the device was not returned to zoll medical corporation for evaluation.Instead, a photograph of the customer's report was provided.Review of the photograph did show the customer's report.However, it was determined this was an expected result given the patient preparation status.If the patient is not properly prepped there can be skin breakage during cpr as the hair is wrenched and pulled.A full dhr review for the part number and identified lots did not find any related complaints or discrepancies.The corpuls sensor has no therapy capabilities and the reddening observed cannot be from a burn from the delivery of electrical therapy.The corpuls sensor has undergone biocompatibility testing during it's design to ensure the materials being used were not likely to cause an adverse reaction.Furthermore, the benefit of providing high quality cpr when using the zoll cpr puck vastly outweighs the risk of receiving skin irritation during the cpr process.Analysis of reports of this type has not identified an increase in trend.

Brand Name
CPR-D PADZ ONE PIECE ELECTRODE PAD WITH REAL CPR
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key14959729
Report Number1218058-2022-00078
Device Sequence Number5396497
Product Code MKJ
UDI-Device Identifier00847946000189
UDI-Public00847946000189
Combination Product (Y/N)N
Initial Reporter CountryNP
PMA/510(K) Number
K011541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number8900-0800-01
Device Catalogue Number8900-0800-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2022
Supplement Date Received by Manufacturer06/29/2022
Initial Report FDA Received Date07/08/2022
Supplement Report FDA Received Date10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown